Will Temazepam help treat withdrawal symptoms of Alprazolam?

default
Posted on Thu, 18 Jun 2015 in Mental Health
Question: hello.... im a 63 year old women takeing alprazolam for sleep [2mg].......my pac wont give me anymore for another week...I have been under a lot of stress lately , moveing, the air conditioner breaking. so took a little more than usual....in 2 days I will be out...I know how I get when I don't sleep my heart feels like it is coming out of my chest and I shake...I will have to call an ambulance I know...what should I do.......I have a few tamazopam 30mg..should I try those.......when I was younger I could go without sleep but now I seem to fall apart... XXXXXXX .......e-mail YYYY@YYYY
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Yes in emergency situations Temazepam can be taken in dose equivalence

Detailed Answer:
Hello thanks for asking from HCM for your health related queries

Alprazolam is a benzodiazepine drug and you are taking 2 mg of its dose and now your supply has been finished. Now you have fear of symptoms like feeling as if heart coming out of chest, shakiness etc. If we consider dose equivalence of Alprazolam with Temazepam then 0.5 mg of Alprazolam is equivalent to 10 mg of Temazepam. So 40 mg of Temazepam would be equal to 2 mg of Alprazolam. This dose would prevent any withdrawal effects till you get refill of your prescription. Please take the drugs as per your prescription only and report to your doctor if you develop any symptoms.

Thanks, Hope this helps you. Please don't hesitate to ask again for more doubts.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi 21 hours later
thank you I will try it
doctor
Answered by Dr. Seikhoo Bishnoi 2 hours later
Brief Answer:
Thanks, Wish you a good health

Detailed Answer:
Thanks and take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5179 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Stress

doctor1 MD

hi
i am 29 yrs old male unmaaried and mech engineer. i feel weak erection and often in stress and anxiety. due to that i found some disorders a my...

doctor1 MD

I have been experiencing severe upper back, rib and chest (side and frontal) pain, on both sides when I run. I had an ECG and Stress Test 2 weeks...

doctor1 MD

After a tremendous amount of stress all at once. 3 weeks into all this I started to experience upper back and neck stiffness and pain. Now 4 months...

doctor1 MD

I would like to know what ailment rebermac drug is indicated for. what is arthenesia a condition that i m being treated?. I have a long history of...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

179 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2